Opuscula Math. 39, no. 1 (2019), 61-75
https://doi.org/10.7494/OpMath.2019.39.1.61

 
Opuscula Mathematica

On the convergence of solutions to second-order neutral difference equations

Małgorzata Migda
Janusz Migda
Małgorzata Zdanowicz

Abstract. A second-order nonlinear neutral difference equation with a quasi-difference is studied. Sufficient conditions are established under which for every real constant there exists a solution of the considered equation convergent to this constant.

Keywords: second-order difference equation, asymptotic behavior, quasi-differences, Krasnoselskii's fixed point theorem.

Mathematics Subject Classification: 39A10, 39A22, 39A30.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Małgorzata Migda, Janusz Migda, Małgorzata Zdanowicz, On the convergence of solutions to second-order neutral difference equations, Opuscula Math. 39, no. 1 (2019), 61-75, https://doi.org/10.7494/OpMath.2019.39.1.61

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.